# SDR CALA2021121202346

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 78,397 hours, 9,231 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Elevator
- Part number: 183W006111
- Condition: Damaged
- Location: Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS TWO PUNCTURES CAUSED BY HAIL. 1. 144 INBOARD OF THE OUTBOARD EDGE,23.0 UP FROM THE TRAILING EDGE .50 DIAMETER. 2. 23.0 OUTBOARD OF THE INBOARD EDGE 23 UP FROM THE TRAILING EDGE 1.0 DIAMETER. REF SRM 55-20-01-1A-1FIGURE 102 DAMAGE 1 WITHIN LIMITS DAMAGE 2 IS OUT OF LIMITS, SEALED DAMAGE WITH SPEED TAPE PER PARA 2D1A REVIEWED. LOCKED FOR MAINTENANCE FERRY. UNLOCKED TO CLEAR LOGPAGE LEFT ELEVATOR UPPER SKIN PANEL 2EA. DENTS REPAIRED AS PER SRM 55-20-01-2R-1 REPAIR 1 TABLE 201 PARA. 4D REV 87 AND SRM 51-70-04-2R-2 REPAIR 2 REV 87.  REFER HAECO N/R 9465852.
